# SDR DALA2023112809745

- Difficulty date: November 21, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 112,556 hours, 16,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 192 SEAT TRACK-CABIN SEAT TRACK FOUND CORROSION AT RBL88.5, STA 1241 TO STA 1307. CORRECTIVE ACTION: THE SEAT TRACK REMOVED AND REPLACED AS PER B767-300 SRM51-40-02 (0074919)
